# SDR AALA20160523006

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 62,547 hours, 7,927 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0762
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CRUISE, FLIGHT ATTENDANTS REPORTED A STRONG ELEC ODOR. POWER PORTS & RECIRCULATION FANS WERE TURNED OFF & ODOR DISSIPATED RAPIDLY.  FOUND THE RT LOWER RECIRCULATION FAN SEIZED & ASSOCIATED CBS TRIPPED.  ALSO FOUND AFT UPPER RECIRCULATION FAN SMELLS WHEN RUNNING.  R & R RT LOWER RECIRCULATION FAN IAW AMM 21-25-07 & FWD & AFT RECIRCULATION FANS IAW AMM 21-25-01.  OPERATIONAL CHECK WITH NO ODORS NOTED.  SEE ALSO AALA 20160523004 & AALA 20160523005.
